# SDR SWIA201023865

- Difficulty date: March 16, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 16,508 hours, 13,545 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD CAP ANGLE RADIUS CRACKED.  (C CHECK)  REPAIRED PER REO.
